Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Muscle twitches, mouth sores, panic attacks, numbness. What do I do?

Hi. i am excessively paranoid about my health. I am convinced i have a serious illness including hiv despite me and my girlfriend both being tested. I have muscle twitches in my face and arms, i get sores in my mouth, trouble falling asleep, panic attacks about health concerns, tingling pins and needles feeling numbness in my fingers excessive smoking and drinking has become an issue for me and cannot stop thinking about having an lines that is killing me, it is starting to control my life. My family doctor is not much help and am very concerned i have a serious condition. What do i do . i really need help
Asked On : Tue, 22 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are suffering from anxiety panic attacks.You need to consult a psychiatrist & he may prescribe you some drug like Paroxetene etc.
Answered: Sat, 19 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor